am on 150mg of venlafaxine, and get bad sweats on face, doctor has reduced me to 1 75mg in morning none at night, its been 10 days and I feel dizzy and tired, can I now go onto Prozac?
Hi Alexajay; This is very normal with this medications its a fantastic med if it works for you but getting off of it is sometimes a long process,,, Normally i would say yes on starting the prozac lots of people take these two together but if you are having all of these problems still i think you should wait a bit or just call your doctor and get the answer right from the horses mouth lots of time while decreasing the venlafexine effexor the doctor adds a ssri mid way to help decrease the side effects of the other drug..Call and see if that is what the doctor has in mind ... good luck keep the chin up it does get better...
Chuck retired pharm.Tech Cpht this is very normal don't worry. cw
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2013 • 2 answers
Posted 21 Feb 2015 • 1 answer
Posted 26 Feb 2016 • 1 answer
Posted 8 Apr 2016 • 4 answers
I am going from venlafaxine 225 mg to Zoloft 50 and am down to 150mg venlafaxine and klonopin 1mg at
Posted 7 Apr 2018 • 0 answers